My doctor just switched me from 50mg of Seroquel (I only took it off and on for a few weeks) to citalopram for anxiety. I started at 10mg for the first week and just upped to 20mg yesterday. I feel like I'm in a pressurized cloud and I'm very tired since the increase. Did anyone else have this problem? Did it go away after a couple weeks? I am the kind of person who didn't even like taking tylenol, but anxiety hit me hard about 5 months ago, and this is where I am now. Any advice would be GREATLY appreciated. Thank you all so much and God bless!
My doctor put me on celexa..I could not continue taking it.After about 6 weeks I felt like I was loosing my mind.My thought processes were moving way too fast.Insteed of helping my anxiety it made it way,way worse.I am now taking seroquel xr 100 mg.The seroquel seems to be helping me.Good luck with your treatment and God bless.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2011 • 2 answers
Posted 13 Apr 2014 • 2 answers
Posted 18 Oct 2015 • 8 answers
Posted 27 Oct 2015 • 2 answers
Posted 15 Mar 2016 • 5 answers